hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.17535/crorr.2019.0026

Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators

Nazih Abderrazzak Gadhi ; Department of Mathematics, Sidi Mohamed Ben Abdellah University
Lahoussine Lafhim   ORCID icon orcid.org/0000-0003-4589-4346 ; Department of Mathematics, Sidi Mohamed Ben Abdellah University

Puni tekst: engleski, PDF (370 KB) str. 329-335 preuzimanja: 224* citiraj
APA 6th Edition
Gadhi, N.A. i Lafhim, L. (2019). Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators. Croatian Operational Research Review, 10 (2), 329-335. https://doi.org/10.17535/crorr.2019.0026
MLA 8th Edition
Gadhi, Nazih Abderrazzak i Lahoussine Lafhim. "Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators." Croatian Operational Research Review, vol. 10, br. 2, 2019, str. 329-335. https://doi.org/10.17535/crorr.2019.0026. Citirano 21.09.2021.
Chicago 17th Edition
Gadhi, Nazih Abderrazzak i Lahoussine Lafhim. "Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators." Croatian Operational Research Review 10, br. 2 (2019): 329-335. https://doi.org/10.17535/crorr.2019.0026
Harvard
Gadhi, N.A., i Lafhim, L. (2019). 'Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators', Croatian Operational Research Review, 10(2), str. 329-335. https://doi.org/10.17535/crorr.2019.0026
Vancouver
Gadhi NA, Lafhim L. Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators. Croatian Operational Research Review [Internet]. 2019 [pristupljeno 21.09.2021.];10(2):329-335. https://doi.org/10.17535/crorr.2019.0026
IEEE
N.A. Gadhi i L. Lafhim, "Optimality conditions for a bilevel optimization problem in terms of KKT multipliers and convexificators", Croatian Operational Research Review, vol.10, br. 2, str. 329-335, 2019. [Online]. https://doi.org/10.17535/crorr.2019.0026

Sažetak

In this paper we investigate a bilevel optimization problem by using the optimistic approach. Under a non smooth generalized Guignard constraint qualification, due the optimal value reformulation, the necessary optimality conditions in terms of convexificators and Karush-Kuhn-Tucker (KKT) multipliers are given.

Ključne riječi
bi-level optimization; constraint qualification; optimality conditions

Hrčak ID: 229891

URI
https://hrcak.srce.hr/229891

Posjeta: 399 *